| Model Number |
FV410T |
| Medical Device Problem Codes |
Mechanical Problem (1384); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
07/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the visual inspection a deformation of the outer housing of the progav valve could be determined.The measurement of the plane parallelism could confirm that with a value of -0,08 mm - outside tolerance (0 ± 0.02 mm).Permeability test: a permeability test has shown that the valve is permeable.During the permeability test some particles were flushed out.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerances in the horizontal position.Adjustment test: the progav was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection : after dismantling of the valve, deposits were found in progav.Result : based on our investigation results, we can determine deposits.The deposits had no effect to the technical properties at the time of the investigation.Proteins in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
Event or Problem Description
It was reported that a progav (#fv410t) combined with a prosa (fv701t) was implanted during a procedure performed on october 16, 2012.According to the complainant, the valves caused an overdrainage and had adjustment difficulties.The patient underwent a revision procedure.The complaint devices were returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 18 years; height: 160 centimeters (cm); weight: 56 kilograms (kg); gender: male.Same patient/ event as medwatch# 3004721439-2023-00230 (prosa).